# SDR REXA95058

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346AM
- Make and model: Saab SF340A
- Aircraft serial: 340A032
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Window Light
- Part number: 66453202S
- Condition: Terminal Borken
- Location: Rt Fwd Exit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES FAIL TO STOP AIRCRAFT ON SEVERAL OCCASSIONS, TURNING OFF ANTI-SKID FIXES PROBLEM.  OHMED WHEEL SPEED TRANSDUCERS, OHMED GOOD.  OHMED LEFT AND RIGHT ANTI-SKID CONTROL VALVES, ALSO OHMED GOOD.  SECURED WIRING FROM ANTI-SKID COMPUTER AWAY FROM WINDOW LIGHT INVERTERS.  REPLACED WINDOW LIGHT AT RIGHT FWD EXIT AND REPAIRED TERMINAL, COMPLIED WITH AD 90-14-06 A2 AT SAID POSITION TAXI CHECK BRAKES GOOD.  OK FOR CONTINUED SERVICE.  (M)
